# SDR SWAA2018080824113

- Difficulty date: August 1, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N780SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27885
- Aircraft time: 63,951 hours, 37,604 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 90004212
- Part serial: 5701
- Condition: Out Of Tolerance
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, SELECTED FLAPS 5 ON APPROACH AND GOT FLAP ASYMMETRY OF UP AND NOT EVEN FLAP 1. USED ALT FLAPS EXT SWITCH TO EXTEND LEDS FOR A NO FLAP LANDING.  R&R F2 SKEW SENSOR PER AMM.
